Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy skin on retin a

Premium Questions

Dr.   Charu Bansal MD

i have relocated to bangalore to mangalore three weeks back and from day four my skin is very itchy and very tempting to itch.. my whole body is itchy...but there are no visual rashes on skin but itchy...... now the... View answer

Answered by : Dr. Charu Bansal ( Dermatologist)
Dr. Sanjay Kumar Kanodia MD

my skin is itching and benadryl is not working what can i do for some relief View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Asmeet Kaur Sawhney MD

i have skin problem for several months View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. VINAY KUMAR MD

For the past couple of nights I have had really itchy skin, mainly on my legs but I do notice ... and I ve read online that itchy skin with no known cause can be a sign of lymphoma . Should I ... View answer

Answered by : Dr. VINAY KUMAR ( Dermatologist)
Dr. Shahid Hassan MD

Hi, I have recently purchased a Personal Microdermabrasion device and considering to use it on my stretchmarks. I have also researched that Retin a helps in reducing the appearance of them. How to combine ... View answer

Answered by : Dr. Shahid Hassan ( Dermatologist)

Public Forum Discussions

Dr. Sanjay Kumar Kanodia MD

My son was put on Retin A (?) for acne after other meds did not work. His condition has gotten MUCH worse. All over his chest, arms, etc. I was told it would get worse the first two weeks but we ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr.   Ashakiran S MD

I bought Retin A 0.25% while in Mexico as a wrinkle treatment. The insert was in Spanish... The pharmacist there told me to use at night and be careful of the sun. Are there other side effects I should ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Sanjay Kumar Kanodia MD

My skin has been itching a lot for the past few weeks. I have tried thinking what I may be allergic to but I got nothing so far since I haven t eaten anything new. My friends said that maybe the washing detergent is... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Pradeep kumari MD

Hi,something has been appearing on my skin and it only appears when i itch it.It spreads around my body like a swelling,then later the swelling reduces.What can be the problem and do you have any prescription i can use? View answer

Answered by : Dr. Pradeep kumari ( Dermatologist)
Dr.       Harry Maheshwari MD

hi, my stepdaughter is 5 and the past couple months, has been dealing with very itchy skin. she is only at our house every other weekend, but the last week, myself and my daughter who is 3 have started ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

hi,could be allergic dermatitis.

Dr.   Binu Parameswaran Pillai MD

Depends on the cause of itch. If it is just allergy, it may respond to anti histamines and 1% hydrocortisone cream. If the itch is due to dry skin, you may need good mositurisers. If the itch is due to fungus, you may need...